Publication

Controllability of switched DAEs: The single switch case

Ruppert, M. G-M. & Trenn, S., Dec-2014, 85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014. Steinmann, P. & Leugering, G. (eds.). 1 ed. Wiley, Vol. 14. p. 15-18 4 p. (PAMM).

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

Copy link to clipboard

Documents

  • Controllability of switched DAEs: The single switch case

    Final publisher's version, 210 KB, PDF-document

    Request copy

Links

DOI

We study controllability of switched DAEs and formulate a definition of controllability in the behavioral sense. In order to characterize controllability for switched DAEs we first present new characterizations of controllability of non-switched DAEs based on the Wong-sequences. Afterwards a first result concerning the single-switch case is presented. (? 2014 Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim)
Original languageEnglish
Title of host publication85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014
EditorsP. Steinmann, G. Leugering
PublisherWiley
Pages15-18
Number of pages4
Volume14
Edition1
Publication statusPublished - Dec-2014
Externally publishedYes
Event85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014 - Erlangen, Germany
Duration: 10-Mar-201414-Mar-2014

Publication series

NamePAMM
PublisherWiley-Blackwell
ISSN (Print)1617-7061

Conference

Conference85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014
CountryGermany
CityErlangen
Period10/03/201414/03/2014

Event

85th Annual Meeting of the International Association of Applied Mathematics and Mechanics (GAMM), Erlangen 2014

10/03/201414/03/2014

Erlangen, Germany

Event: Conference

View graph of relations

ID: 64623138